# SDR GTIA2018121313012

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 6,944 hours, 3,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT SHORT FINAL ACRID SMELL IN COCKPIT. TURNED OFF PACK 1 SMELL DISSAPATED AND TURNED INTO DISTINCT MANURE ODOR IN THE COCKPIT DURING TAXI TO THE GATE.-INSPECTED APU IAW TSM 49-00-00-810-921-A, PACKS 1+2 IAW TSM 21-00-00-615-002. NO FAULTS NOTED. COMPLIED WITH FUME INSPECTION IAW TSM 05-50-00-810-831-A. COULD NOT DUPLICATE. A/C OKAY FOR CONTINUED SERVICE.
